# SDR DLM11953085

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Engine: Pwa PW4460
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 2215561503
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKOFF, HAD FIRE BELL AND LIGHTS FOR NR 2 ENGINE.  WARNING CEASED, WHEN POWER WAS REDUCED, RETURNED ATL.  REPLACED PYLON LOOP A-HARNESS AND LT AND RT REVERSER LOOP AND B-ASSEMBLIES.  ALSO, REPLACED UPPER PYLON FIRE LOOP A AND B.  OPERATAION NORMAL.
